# SDR 2001F00290

- Difficulty date: August 9, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N151GA
- Make and model: Beech 1900C
- Aircraft serial: UC171
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuel Vent
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT - 9262 - FPO-PBI - ON LANDING, LEFT FUEL VENT CIRCUIT BREAKER BEGAN TO EMIT SMOKE.  MANUALLY PULLED CIRCUIT BREAKER.  SMOKE STOPPED.  CONTINUED TO LAND WITHOUT INCIDENT.  DETERMINED WIRING ON LEFT FUEL VENT ASSEMBLY TO BE CHAFED.  REPLACED LEFT FUEL VENT ASSEMBLY AND WIRING, AND LEFT FUEL VENT CIRCUIT BREAKER, PART NR 7277-2-5.  (M)
